# SDR DHL2003745001

- Difficulty date: January 18, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 162BL704D
- Part serial: A2231
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, O

## Discrepancy

1)  IN-FLIGHT SHUTDOWN ENGINE #3, OIL TEMPERATURE GAUGE PEGGED ABOVE 165 DEGREE (SUSPECT GAUGE).2)  REMOVED AND REPLACED FAULTY OIL TEMPERATURE INDICATOR. OPS CHECKED GOOD. WORK DONE IAW M/M 79-34-0.
